# SDR CA140305006

- Difficulty date: March 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Aircraft time: 3,956 hours
- Engine: Pwa PT6T3
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bearing
- Condition: Failed
- Location: Blower
- Component: Blower
- Component part number: 212062514101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A COMBINING GEAR BOX REMOVAL, AME NOTICED A LARGE AMOUNT OF BLACK FRETTING MATERIAL BETWEEN THE C BOX AND BLOWER JOINT FLANGE.  ONCE CLEANED UP THE AME WAS ABLE TO SEE THAT THE OUTER RACE OF THE BEARING ON THE BLOWER WAS ROTATING IN THE BLOWER CASTING.  BLOWER WAS R & R WITH SERVICEABLE UNIT.
